# SDR TWAA9917303

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105601003PA57
- Condition: Disconnected
- Location: Row 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING AT SEAT ROW 11 WAS DISCONNECTED.  REPLACED BROKEN TRACK LIGHTING COVER AND RECONNECTED THE LIGHT.  CHECK-C 5-18-99 STL.
